MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD CHECKVALVE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD CHECKVALVE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7115-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device leaked at the y site area.No adverse effects reported to patient.

Brand Name
CADD CHECKVALVE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key11406065
Report Number3012307300-2021-01703
Device Sequence Number3372238
Product Code FPA
UDI-Device Identifier10610586034503
UDI-Public10610586034503
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21-7115-24
Device Catalogue Number21-7115-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2021
Initial Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR